# SDR CALA2024100300743

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 20,008 hours, 2,402 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1701768
- Part serial: 3053
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 19,998 hours, 2,401 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL QTY DROPPED TO 1 ENROUTE FOUND OIL LEAK FROMRH  BUG CASE DRAIN AND RH BUG AGB PAD DRAIN LINE. REPLACED RH BUG AND ACCESAAORY GEARBOX SEALOL FACE SEAL AND PERFORMED HI POWER ENG RUN. NO LEAK FOUND. REF AMM 24-25-01 ,72-64-01.PARTS USED:  78-7921-3-0027,QTY :1 25-7264-3-0044,QTY :1  00-0586-3-1068,QTY :1  25-2411-3-0012,QTY :1  40-0602-3-0116,QTY :1  40-0596-3-4503,QTY :1 25-7264-3-0006,QTY :1  23-7264-3-0007,QTY :1  25-2425-9-0007,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1553406  SN OFF 3053 GENERATOR, BACK  OFF 25-2425-9-0007 3053 ON 25-2425-9-0007 0445
